# SDR CALA0800063

- Difficulty date: January 24, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 23,989 hours, 8,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 78980
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING TEST SHOWED ROW 19D AND FWD GALLEY RT SIDE BATTERY PACK LOW.  REPLACED BATTERY PACK PER CHECK CARD 29-3350-1-710.
